# SDR AALA201810159024

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 55,279 hours, 24,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING OPERATIONS TEST OF EMERGENCY LIGHTS - EMERGENCY LIGHTS INOPERATIVE AT RIGHT HAND OUTWING EXIT SIGN AND FORWARD FACING AISLE EXIT SIGN. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PACK (12WL) PER CMM 33-51-38. OPERATIONS CHECK GOOD.
